# SDR RAIA960522

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Sticking
- Location: Nr 2 Eng Fuel
- Part time: 6,818 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MRY - FLT 4760 - ON CLIMB, NR 2 ENGINE FUEL FLOW, TORQUE AND EGT DROPPED OFF.  MX REPLACED FUEL BYPASS VALVE.  (M)
